# SDR COEA0760821

- Difficulty date: August 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572204205
- Condition: Gouged
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR: FRAME 24R SHEAR TIE FROM STRINGER 12 TO 13R HAS TOOL DAMAGE.  DAMAGED SHEAR TIE CUT AWAY AND SPLICED IN NEW SHEAR TIE SECTION.  REPAIR PERFORMED IAW SRAS DO/TS-4747, 4418 AND NOTE DO/TS - 5428/ 07.  WO 72242, NR 200008.  (K)
